# SDR CA130311007

- Difficulty date: February 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF ROLL, CREW NOTICED NR 2 ENGINE TORQUE INCREASED TO 95 PERCENT, THE PLA WAS PULLED BACK TO 82 PERCENT, AND THEN MOVED UP TO 89 PERCENT TO MATCH OPPOSITE ENGINE.  DURING THE INCREASE OF TORQUE, ITT INCREASED TO 775C. TAKEOFF WAS ABORTED AND TAXIED BACK TO THE GATE.  DURING TAXI A MOMENTARY LOP WARNING CAME ON. THE CREW DECIDED TO SHUTDOWN THE ENGINE.  DURING FEATHERING PHASE, A LOUD METALLIC NOISE WAS HEARD.  DURING THE WALK AROUND, THE PROPELLER WOULD NOT ROTATE. THEY ALSO NOTICED MISSING POWER TURBINE BLADES. ENGINE NEEDS TO BE REPLACED.
